Nous décrivons les
Des applications incluent les suivants : la partie infinitésimale de la conjecture de Lefschetz faible pour les groupes de Chow ; une version
De plus, dans le cas où
We describe the mod
Applications include the following: the infinitesimal part of the weak Lefschetz conjecture for Chow groups; a
Moreover, in the case
@article{ASENS_2019__52_6_1537_0, author = {Morrow, Matthew}, title = {$K$-theory and logarithmic {Hodge-Witt} sheaves of formal schemes in characteristic~$p$}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {1537--1601}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 52}, number = {6}, year = {2019}, doi = {10.24033/asens.2415}, mrnumber = {4061020}, zbl = {1440.19004}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2415/} }
TY - JOUR AU - Morrow, Matthew TI - $K$-theory and logarithmic Hodge-Witt sheaves of formal schemes in characteristic $p$ JO - Annales scientifiques de l'École Normale Supérieure PY - 2019 SP - 1537 EP - 1601 VL - 52 IS - 6 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2415/ DO - 10.24033/asens.2415 LA - en ID - ASENS_2019__52_6_1537_0 ER -
%0 Journal Article %A Morrow, Matthew %T $K$-theory and logarithmic Hodge-Witt sheaves of formal schemes in characteristic $p$ %J Annales scientifiques de l'École Normale Supérieure %D 2019 %P 1537-1601 %V 52 %N 6 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2415/ %R 10.24033/asens.2415 %G en %F ASENS_2019__52_6_1537_0
Morrow, Matthew. $K$-theory and logarithmic Hodge-Witt sheaves of formal schemes in characteristic $p$. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 52 (2019) no. 6, pp. 1537-1601. doi : 10.24033/asens.2415. https://www.numdam.org/articles/10.24033/asens.2415/
, Grundl. math. Wissensch., 206, Springer, 1974, 341 pages | MR | Zbl
The cyclotomic trace and algebraic
On the 2-typical de Rham-Witt complex, Doc. Math., Volume 13 (2008), pp. 413-452 (ISSN: 1431-0635) | DOI | MR | Zbl
, Algebraic
Tate conjecture for divisors (unpublished note)
On a result of Artin (2011) ( http://www.math.columbia.edu/~dejong/ )
Finite generation and continuity of topological Hochschild and cyclic homology, Ann. Sci. Éc. Norm. Supér., Volume 50 (2017), pp. 201-238 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
Milnor
, Handbook of
On the
On relative and bi-relative algebraic
, Algebraic
The
Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Inst. Hautes Études Sci. Publ. Math., Volume 24 (1965), pp. 5-231 (ISSN: 0073-8301) | DOI | Numdam | MR | Zbl
, North-Holland Publishing Co.; Masson & Cie, Éditeur, 1968, 287 pages |, Dix exposés sur la cohomologie des schémas (Adv. Stud. Pure Math.), Volume 3, North-Holland, 1968, pp. 88-188 | MR | Zbl
Application d'Abel-Jacobi
The big de Rham-Witt complex, Acta Math., Volume 214 (2015), pp. 135-207 (ISSN: 0001-5962) | DOI | MR | Zbl
On the
On the
, Lecture Notes in Math., 239, Springer, 1971, 355 pages | MR | Zbl
Complexe de de Rham-Witt et cohomologie cristalline, Ann. Sci. École Norm. Sup., Volume 12 (1979), pp. 501-661 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
, Algebraic
Continuous étale cohomology, Math. Ann., Volume 280 (1988), pp. 207-245 (ISSN: 0025-5831) | DOI | MR | Zbl
Duality for relative logarithmic de Rham–Witt sheaves and wildly ramified class field theory over finite fields, Compos. Math., Volume 154 (2018), pp. 1306-1331 (ISSN: 0010-437X) | DOI | MR | Zbl
, Applications of algebraic
Milnor
Ideles in higher dimension, Math. Res. Lett., Volume 18 (2011), pp. 699-713 (ISSN: 1073-2780) | DOI | MR | Zbl
Chow group of 0-cycles with modulus and higher-dimensional class field theory, Duke Math. J., Volume 165 (2016), pp. 2811-2897 (ISSN: 0012-7094) | DOI | MR | Zbl
, Applications of algebraic
Reciprocity sheaves, Compos. Math., Volume 152 (2016), pp. 1851-1898 (ISSN: 0010-437X) | DOI | MR | Zbl
On Noetherian rings of characteristic
De Rham-Witt cohomology for a proper and smooth morphism, J. Inst. Math. Jussieu, Volume 3 (2004), pp. 231-314 (ISSN: 1474-7480) | DOI | MR | Zbl
, Cambridge Studies in Advanced Math., 8, Cambridge Univ. Press, 1989, 320 pages (ISBN: 0-521-36764-6) | MR | Zbl
Motivic cohomology and values of zeta functions, Compos. math., Volume 68 (1988) (ISSN: 0010-437X) | Numdam | MR | Zbl
Pro cdh-descent for cyclic homology and
Pro unitality and pro excision in algebraic
A variational Tate conjecture in crystalline cohomology, J. Eur. Math. Soc., Volume 21 (2019), pp. 3467-3511 (ISSN: 1435-9855) | DOI | MR | Zbl
, Clay Mathematics Monographs, 2, Amer. Math. Soc.; Clay Mathematics Institute, MA, 2006, 216 pages (ISBN: 978-0-8218-3847-1; 0-8218-3847-4) | MR | Zbl
General Néron desingularization, Nagoya Math. J., Volume 100 (1985), pp. 97-126 (ISSN: 0027-7630) | DOI | MR | Zbl
General Néron desingularization and approximation, Nagoya Math. J., Volume 104 (1986), pp. 85-115 (ISSN: 0027-7630) | DOI | MR | Zbl
Weak Lefschetz for Chow groups: infinitesimal lifting, Homology Homotopy Appl., Volume 16 (2014), pp. 65-84 (ISSN: 1532-0073) | DOI | MR | Zbl
Homology of commutative rings (1968) (unpublished MIT notes)
Higher algebraic
Sur les foncteurs dérivés de
Chow groups with coefficients, Doc. Math., Volume 1 (1996), pp. No. 16, 319-393 (ISSN: 1431-0635) | DOI | MR | Zbl
Higher Chow groups with modulus and relative Milnor
On logarithmic Hodge-Witt cohomology of regular schemes, J. Math. Sci. Univ. Tokyo, Volume 14 (2007), pp. 567-635 (ISSN: 1340-5705) | MR | Zbl
, The Grothendieck Festschrift, Vol. III (Progr. Math.), Volume 88, Birkhäuser, 1990, pp. 247-435 | DOI | MR | Zbl
Cité par Sources :